I started birth control (Tricira Lo 28) on December 13. On December 11 my boyfriend and I had sex where the condom broke and he ended up finishing in me. The next day, (Saturday) I ended up taking a Plan B morning after pill. The next day (Sunday) I started birth control. It is now the first day to take the sugar pill and I have been experiencing cramps for the past few days, but today I have some brown discharge with little clumps instead of a regular looking period. I am afraid that this is related to pregnancy. Is this normal and just my body trying to adjust to the birth control pill? Thanks in advance.
It sounds like you have taken quite a bit of hormonal stuff this month! Wait it out a bit and see what happens the next couple of days of your cycle. I know when I took Plan B (never had taken birth control before that) my period started with the weird brown discharge and then went totally nuts. Totally threw off my cycle for three months. Combine that with your regular birth control and your body might just be adjusting. If you don't have a period or are still worried, please call your doctor. Medical advice from an actual medical professional can definitely help ease your mind!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2013 • 4 answers
Updated 30 Jan 2014 • 1 answer
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 12 Nov 2015 • 2 answers
Updated 2 Aug 2017 • 3 answers